# SDR SIMA20040901

- Difficulty date: July 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Inoperative
- Location: Lav Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RDU - FLT 4624 - CREW REPORTED WHILE ON THE GROUND THE LAVATORY SMOKE DETECTOR WENT OFF WITHOUT ANY VISUAL INDICATION OF SMOKE.  THERE WAS A STRONG BURNING ODOR IN LAVATORY.  MAINTENANCE REMOVED AND REPLACED A BALLAST CONVERTER IN LABATORY IAW EMB MM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
